Nausea

Coka
Coka Member Posts: 11

Hi, I’m 12 days into taking sulfasalazine tablets and I have terrible nausea, any tips, remedies to combat this?

Thanks ☺️

Comments

  • frogmorton
    frogmorton Member Posts: 29,238

    I haven't taken sulfa, but do get nausea on my meds.

    Is it constant or just after taking them? If the later then take before bed to sleep some symptoms off.

    If it's the former I suggest getting more rest, sleep specifically. This helped with morning sickness (which was all day) for me and for my youngest when she was on chemo.

    My daughter found fizzy drinks useful. I find making sure I am hydrated essential it's easy to avoid drinking when you feel queasy, but it makes it worse. I also used to swear by cheese and onion pasties back then (I am now no longer veggie but vegan) they seemed to settle my stomach. Another person on MTX swore by fish and chips!

    If it persists, and hopefully it won't, there are anti sickness meds your Dr can prescribe.

    Best of luck

    Toni x

  • Coka
    Coka Member Posts: 11

    At the moment it seems all the time, comes and goes. I will up my fluid intake and hopefully it will get better over time. Thank you for your reply.😊

  • @Coka I had cordial juice in the green bottle ones . Ginger or lemon and lime helped as the sweetness cut through that disgusting sulfazalazine taste . I also took anti sickness tablets daily from the pharmacy. Unfortunately I started vomiting around 2 months instead of just nausea so had to switch to methotrexate

  • Coka
    Coka Member Posts: 11

    Thanks, I’m trying ginger tea with lemon.